# SDR DXTA2025090304796

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 2,351 hours, 1,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR REQUIRES EXCESSIVE FORCE TO CLOSE. OPENS NORMALLY. : INSPECTED DOOR WITH NO DEFECTS NOTED. FOUND DOOR TOUGH TO CLOSE INTERMITTENTLY, INSPECTED CABIN DOOR ADJUSTMENT AND VERIFIED, WITH NO CHANGES. REMOVED MAIN CABIN DOOR STAIRS AND PANEL, ADJUSTED CABIN DOOR LATCH/LOCK SYSTEM PUSH RODS AS NEEDED. OPS CHECKED AGAIN, DOOR EASIER TO CLOSE. WORK PERFORMED IN REFERENCE TO AMM 52-10-00
